Nonegative solutions in boundary value problems.

Mahmood Jaafari Matehkolaee


We study the solutions to the two point boundary value problem:

-u"(x)=λf(u(x)); x belongs to (-1,1),


where λ>0 and real function f is smooth and convex. We obtain the exact number of positive solutions.

Full Text: PDF

How to Cite this Article:

Mahmood Jaafari Matehkolaee, Nonegative solutions in boundary value problems., J. Math. Comput. Sci., 2 (2012), 684-689

Copyright © 2012 Mahmood Jaafari Matehkolaee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS